I have been ramping down 1mil every 3 weeks from 10 mil. I knew from before I would have some side effect, buy I had no idea there would be so many! I thought from such a small amount to start with I would have no problem with the withdrawals. I had been taking it for about 4 years before a new DR> told me he didn’t think I needed at all. He could have told me a little more about the side effects of the withdrawals or what might occur when even ramping down slowly. Any body else have anything like this happen before?
I was on prednisone for a year and do not remember tapering off . We just stopped after a year when I needed to quit to save my marriage,my business and my mind. Roof rage was real and rood rage was scared for us. But I don’t remember withdrawal to be an issue.
When I began taking Prednisone a couple weeks ago, I knew that the side effects list was longer than my arm. Since my CIDP diagnosis happened just a few weeks ago, I decided to visit the top CIDP specialist in my area. He was not convinced of my diagnosis and told me to stop taking the Prednisone immediately!
Since I had read the warnings about stopping Prednisone, I was leery, but the doctor assure me that being on the drug for only 2 weeks wasn’t a long enough time to worry about withdrawal side effects.
In addition, my neurologist stated that eventually, I would be weaned off of Prednisone, in favor of a non-steroidal immunosuppressant. Way fewer side effects…
Best of luck to both of us!